Works matching AU Cho, Nak Eun
Results: 102
Sharp coefficient problems of functions with bounded turning subordinated to the domain of cosine hyperbolic function.
- Published in:
- AIMS Mathematics, 2024, v. 9, n. 6, p. 15761, doi. 10.3934/math.2024761
- By:
- Publication type:
- Article
First-order differential subordinations associated with Carathéodory functions.
- Published in:
- AIMS Mathematics, 2024, v. 9, n. 3, p. 1, doi. 10.3934/math.2024264
- By:
- Publication type:
- Article
Initial coefficient bounds for certain new subclasses of bi-univalent functions with bounded boundary rotation.
- Published in:
- AIMS Mathematics, 2023, v. 8, n. 12, p. 29535, doi. 10.3934/math.20231512
- By:
- Publication type:
- Article
On a class of analytic functions closely related to starlike functions with respect to a boundary point.
- Published in:
- AIMS Mathematics, 2023, v. 8, n. 10, p. 23146, doi. 10.3934/math.20231177
- By:
- Publication type:
- Article
On the logarithmic coeffcients for some classes defined by subordination.
- Published in:
- AIMS Mathematics, 2023, v. 8, n. 9, p. 21732, doi. 10.3934/math.20231108
- By:
- Publication type:
- Article
Hermitian–Toeplitz determinants for functions with bounded turning.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 6, p. 2678, doi. 10.3906/mat-2104-104
- By:
- Publication type:
- Article
On the starlikeness of p-valent functions.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 1, p. 143, doi. 10.3906/mat-1807-135
- By:
- Publication type:
- Article
Differential subordination and radius estimates for starlike functions associated with the Booth lemniscate.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 3, p. 1380, doi. 10.3906/mat-1706-49
- By:
- Publication type:
- Article
Strong differential subordination and superordination for multivalently meromorphic functions involving the Liu-Srivastava operator.
- Published in:
- Integral Transforms & Special Functions, 2010, v. 21, n. 8, p. 589, doi. 10.1080/10652460903494751
- By:
- Publication type:
- Article
Subordination and superordination for multivalent functions associated with a class of fractional differintegral operators.
- Published in:
- Integral Transforms & Special Functions, 2010, v. 21, n. 4, p. 243, doi. 10.1080/10652460903101745
- By:
- Publication type:
- Article
A class of nonlinear integral operators preserving subordination and superordination.
- Published in:
- Integral Transforms & Special Functions, 2007, v. 18, n. 2, p. 95, doi. 10.1080/10652460601135342
- By:
- Publication type:
- Article
SHARP BOUNDS OF SOME COEFFICIENT FUNCTIONALS OVER THE CLASS OF FUNCTIONS CONVEX IN THE DIRECTION OF THE IMAGINARY AXIS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2019, v. 100, n. 1, p. 86, doi. 10.1017/S0004972718001429
- By:
- Publication type:
- Article
New Trends in Geometric Function Theory 2011.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2012, p. 1, doi. 10.1155/2012/976374
- By:
- Publication type:
- Article
New Trends in Geometric Function Theory.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2010, p. 1, doi. 10.1155/2010/906317
- By:
- Publication type:
- Article
Subordination Properties for Certain Analytic Functions.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2008, p. 1, doi. 10.1155/2008/638251
- By:
- Publication type:
- Article
Starlike and Convex Properties for Hypergeometric Functions.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2008, p. 1, doi. 10.1155/2008/159029
- By:
- Publication type:
- Article
New criteria for Carathéodory functions.
- Published in:
- Journal of Inequalities & Applications, 2019, v. 2019, n. 1, p. 1, doi. 10.1186/s13660-019-1970-5
- By:
- Publication type:
- Article
ON DIFFERENTIAL SUBORDINATION OF GEOMETRIC MEAN.
- Published in:
- Bulletin de la Société des Sciences et des Lettres de Lodz, 2014, v. 64, n. 1, p. 11
- By:
- Publication type:
- Article
Moduli difference of successive inverse and logarithmic coefficients for a class of close-to-convex functions.
- Published in:
- Asian-European Journal of Mathematics, 2023, v. 16, n. 3, p. 1, doi. 10.1142/S1793557123500353
- By:
- Publication type:
- Article
Hermitian–Toeplitz and Hankel determinants for certain starlike functions.
- Published in:
- Asian-European Journal of Mathematics, 2022, v. 15, n. 3, p. 1, doi. 10.1142/S1793557122500425
- By:
- Publication type:
- Article
Geometric properties for a family of holomorphic functions associated with Wanas operator defined on complex Hilbert space.
- Published in:
- Asian-European Journal of Mathematics, 2021, v. 14, n. 7, p. 1, doi. 10.1142/S1793557121501229
- By:
- Publication type:
- Article
Inclusion Properties for Certain Subclasses of Analytic Functions Defined by a Multiplier Transformation.
- Published in:
- European Journal of Pure & Applied Mathematics, 2010, v. 3, n. 6, p. 1124
- By:
- Publication type:
- Article
Congratulation Messages to Professor Hari M. Srivastava on the Occasion of His 70th Birthday.
- Published in:
- European Journal of Pure & Applied Mathematics, 2010, v. 3, n. 6, p. 920
- By:
- Publication type:
- Article
Subordination and superordination properties for a class of integral operators.
- Published in:
- Acta Mathematica Sinica, 2010, v. 26, n. 3, p. 515, doi. 10.1007/s10114-010-8488-6
- By:
- Publication type:
- Article
Properties for certain subclasses of analytic functions with nonzero coefficients.
- Published in:
- Journal of Inequalities & Applications, 2014, v. 2014, p. 1, doi. 10.1186/1029-242X-2014-506
- By:
- Publication type:
- Article
Conditions for Carathéodory Functions.
- Published in:
- Journal of Inequalities & Applications, 2009, v. 2009, p. 1, doi. 10.1155/2009/601597
- By:
- Publication type:
- Article
A Class of Integral Operators Preserving Subordination and Superordination.
- Published in:
- Journal of Inequalities & Applications, 2008, v. 2008, p. 1, doi. 10.1155/2008/859105
- By:
- Publication type:
- Article
Inclusion Properties for Certain Classes of Meromorphic Functions Associated with a Family of Linear Operators.
- Published in:
- Journal of Inequalities & Applications, 2009, v. 2009, p. 1, doi. 10.1155/2009/147069
- By:
- Publication type:
- Article
Double Subordination-Preserving Properties for Certain Integral Operators.
- Published in:
- Journal of Inequalities & Applications, 2007, v. 2007, n. 1, p. 1, doi. 10.1155/2007/83073
- By:
- Publication type:
- Article
Inclusion Properties for Certain Subclasses of Analytic Functions Associated with the Dziok-Srivastava Operator.
- Published in:
- Journal of Inequalities & Applications, 2007, v. 2007, n. 1, p. 1, doi. 10.1155/2007/51079
- By:
- Publication type:
- Article
Argument Estimates of Meromorphically Multivalent Functions.
- Published in:
- Journal of Inequalities & Applications, 2000, v. 5, n. 5, p. 419
- By:
- Publication type:
- Article
On Φ-like With Respect to Certain Starlike Functions.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2014, v. 38, n. 2, p. 271
- By:
- Publication type:
- Article
On the Fekete-Szegö Problem for Strongly α-Logarithmic Quasiconvex Functions.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2004, v. 28, n. 3, p. 421
- By:
- Publication type:
- Article
NEW APPROACHES FOR SUBORDINATION AND SUPERORDINATION OF MULTIVALENT FUNCTIONS ASSOCIATED WITH A FAMILY OF LINEAR OPERATORS.
- Published in:
- Miskolc Mathematical Notes, 2024, v. 25, n. 2, p. 563, doi. 10.18514/MMN.2024.4328
- By:
- Publication type:
- Article
SHARP ESTIMATION OF HERMITIAN-TOEPLITZ DETERMINANTS FOR JANOWSKI TYPE STARLIKE AND CONVEX FUNCTIONS.
- Published in:
- Miskolc Mathematical Notes, 2020, v. 21, n. 2, p. 939, doi. 10.18514/MMN.2020.3361
- By:
- Publication type:
- Article
INITIAL COEFFICIENTS AND FOURTH HANKEL DETERMINANT FOR CERTAIN ANALYTIC FUNCTIONS.
- Published in:
- Miskolc Mathematical Notes, 2020, v. 21, n. 2, p. 763, doi. 10.18514/MMN.2020.3083
- By:
- Publication type:
- Article
ON STRONGLY STARLIKENESS OF STRONGLY CONVEX FUNCTIONS.
- Published in:
- Journal of Computational Analysis & Applications, 2020, v. 28, n. 6, p. 941
- By:
- Publication type:
- Article
Bounds for the Real Parts and Arguments of Normalized Analytic Functions Defined by the Srivastava-Attiya Operator.
- Published in:
- Journal of Computational Analysis & Applications, 2020, v. 28, n. 4, p. 628
- By:
- Publication type:
- Article
A CLASS INVOLVING DERIVATIVES OF RATIO OF THE ANALYTIC FUNCTIONS.
- Published in:
- Journal of Computational Analysis & Applications, 2020, v. 28, n. 3, p. 463
- By:
- Publication type:
- Article
SHARP COEFFICIENT ESTIMATES FOR NON-BAZILEVIČ FUNCTIONS.
- Published in:
- Journal of Computational Analysis & Applications, 2019, v. 27, n. 7, p. 1103
- By:
- Publication type:
- Article
SHARP COEFFICIENT ESTIMATES FOR NON-BAZILEVIČ FUNCTIONS.
- Published in:
- Journal of Computational Analysis & Applications, 2019, v. 27, n. 1, p. 1103
- By:
- Publication type:
- Article
CERTAIN SUBCLASSES OF BI-UNIVALENT FUNCTIONS OF COMPLEX ORDER ASSOCIATED WITH THE GENERALIZED MEIXNER-POLLACZEK POLYNOMIALS.
- Published in:
- Journal of Computational Analysis & Applications, 2019, v. 26, n. 3, p. 484
- By:
- Publication type:
- Article
SHARP COEFFICIENT ESTIMATES FOR NON-BAZILEVIČ FUNCTIONS.
- Published in:
- Journal of Computational Analysis & Applications, 2019, v. 26, n. 1, p. 1103
- By:
- Publication type:
- Article
CERTAIN SUBCLASSES OF BI-UNIVALENT FUNCTIONS OF COMPLEX ORDER ASSOCIATED WITH THE GENERALIZED MEIXNER-POLLACZEK POLYNOMIALS.
- Published in:
- Journal of Computational Analysis & Applications, 2019, v. 26, n. 1, p. 484
- By:
- Publication type:
- Article
THE FEKETE-SZEG#214; PROBLEM FOR SOME CLASSES OF ANALYTIC FUNCTIONS.
- Published in:
- Journal of Computational Analysis & Applications, 2018, v. 24, n. 7, p. 1207
- By:
- Publication type:
- Article
Some Sets of Sufficient Conditions for Carathéodory Functions.
- Published in:
- Journal of Computational Analysis & Applications, 2016, v. 21, n. 7, p. 1243
- By:
- Publication type:
- Article
Some Sets of Sufficient Conditions for Carathéodory Functions.
- Published in:
- Journal of Computational Analysis & Applications, 2016, v. 21, n. 1, p. 1243
- By:
- Publication type:
- Article
On a New Class of Concave Bi-Univalent Functions Associated with Bounded Boundary Rotation.
- Published in:
- Mathematics (2227-7390), 2025, v. 13, n. 3, p. 370, doi. 10.3390/math13030370
- By:
- Publication type:
- Article
Subordination Implications and Coefficient Estimates for Subclasses of Starlike Functions.
- Published in:
- Mathematics (2227-7390), 2020, v. 8, n. 7, p. 1150, doi. 10.3390/math8071150
- By:
- Publication type:
- Article
New Criteria for Meromorphic Starlikeness and Close-to-Convexity.
- Published in:
- Mathematics (2227-7390), 2020, v. 8, n. 5, p. 847, doi. 10.3390/math8050847
- By:
- Publication type:
- Article